Title: Integrable-ergodic c-star-dynamic systems on abelian-groups
Authors: De Schreye, Danny # ×
Issue Date: 1985
Publisher: Matematisk institut
Series Title: Mathematica scandinavica vol:57 issue:1 pages:189-205
ISSN: 0025-5521
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Informatics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science